Title: Poles of the topological zeta function associated to an ideal in dimension two
Authors: Van Proeyen, Lise ×
Veys, Willem #
Issue Date: Nov-2008
Publisher: J. Springer
Series Title: Mathematische Zeitschrift vol:260 issue:3 pages:615-627
ISSN: 0025-5874
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
LVP2008.pdf Published 196KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science